| Model Number |
1804350-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a de novo, 90% stenosed, heavily calcified and heavily tortuous vessel in the left circumflex (lcx).The 3.5x18mm xience skypoint stent delivery system (sds) met resistance with the lesion during advancement and failed to cross the lesion due to the anatomy.The sds was removed independently.Resistance was met with the lesion during removal.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely the device interacted with the 90% stenosed, heavily calcified and heavily tortuous vessel causing the reported failure to advance.Continued resistance with the difficult anatomy was experienced during removal causing the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.